International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Fixed Point of Order 2 on G-Metric Space

  • Animesh Gupta1
  1. Sagar Institute of Science Technology and Research, Bhopal

Abstract

In this article we introduce a new concept of fixed point that is fixed point of order 2 on G-metric space and some results are achieved.

How to Cite

A. Gupta, Fixed Point of Order 2 on G-Metric Space, Int. J. Anal. Appl. 2 (2013), 173–177.

BibTeX
@article{Gupta2013,
  author  = {Gupta, Animesh},
  title   = {Fixed Point of Order 2 on G-Metric Space},
  journal = {Int. J. Anal. Appl.},
  volume  = {2},
  year    = {2013},
  pages   = {173--177},
  doi     = {}
}

References

  • [1] M. Edelstein, An extension of Banach;s contraction principle, Proc. Amer. Math. Soc. 12(1961), 7-10.
  • [2] T. H. Kim, E. S. Kim and S. S. Shin, Minimization thorems relating to fixed point theorems on complete metric spaces, Math. Japon. 45(1997), no. 1, 97-102.
  • [3] Z. Liu, L. Wang, SH. Kang, Y. S. Kim, On nonunique fixed point theorems, Applied Mathematics E-Notes, 8(2008), 231-237.
  • [4] Z. Mustafa and B. Sims, A new approach to generalized metric spaces, J. Nonlinear and Convex Anal. 7 (2006), no. 2, 289-297.
  • [5] C. K. Zhong, On Ekeland's variational principle and a minimax theorem, J. Math. Anal. Appl. 205(1997), no. 1, 239-250.